# SDR CALA0001239

- Difficulty date: August 7, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK ON AFT SIDE OF UPPER WEB IN AFT PIT AT STA 1212, RT SIDE.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 2, 53-24-0, FIGURE 11, 51-30-2, AND 51-10-3.
